# SDR AALA2018091439029

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT PASSENGER CREW DOOR 832, RIGGING POINT DOOR HIGH LOCKING MECHANISM (LOWERING  SHAFT) AT AFT GALLEY AREA. ADJUSTED RIGGING POINT PER AMM 52-13-21-400-001-A STEP 4.C(17)(A)(B)(F) THRU (K) AND (P).
